skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Mostrar Somente
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Relatório Técnico
Adicionar ao Meu Espaço

Non-autonomous semilinear evolution equations with almost sectorial operators

Alexandre Nolasco de Carvalho Tomasz Dlotko; Marcelo José Dias Nascimento

São Carlos ICMC-USP 2007

Localização: ICMC - Inst. Ciên. Mat. Computação    (PROD-1627910 ) e outros locais(Acessar)

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Dynamics of the viscous cahn-hilliard equation

Alexandre Nolasco de Carvalho Tomasz Dlotko

Journal of Mathematical Analysis and Applicatios Amsterdam v. 344, n. 2, p. 703-725, 2008

Amsterdam 2008

Acesso online. A biblioteca também possui exemplares impressos.

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Strongly damped wave problems bootstrapping and regularity of solutions

Alexandre Nolasco de Carvalho Jan W Cholewa; Tomasz Dlotko

Journal of Differential Equations v. 244, n.9, p. 2310-2333, 2008

2008

Acesso online. A biblioteca também possui exemplares impressos.

4
Material Type:
Artigo
Adicionar ao Meu Espaço

Non-autonomous semilinear evolution equations with almost sectorial operators

Alexandre Nolasco de Carvalho Tomasz Dlotko; Marcelo José Dias Nascimento

Journal of Evolution Equations Basel : Birkäuser Verlag v. 8, n. 4, p. 631-659, 2008

Basel Birkhauser Verlag 2008

Acesso online. A biblioteca também possui exemplares impressos.

5
Material Type:
Artigo
Adicionar ao Meu Espaço

Damped wave equations with fast growing dissipative nonlinearities

Alexandre Nolasco de Carvalho Jan W Cholewa; Tomasz Dlotko

Discrete and Continuous Dynamical Systems - Série A v. 24, n. 4, p. 1147-1165

Springfields AIMS 2009

Acesso online. A biblioteca também possui exemplares impressos.

6
Material Type:
Artigo
Adicionar ao Meu Espaço

Equi-exponential attraction and rate of convergence of attractors with application to a perturbed damped wave equation

Alexandre Nolasco de Carvalho Jan W Cholewa; Tomasz Dlotko

Proceedings of the Royal Society of Edinburgh, Section A : Mathematics Cambridge : Cambridge University Press v. 144A, n. 1, p. 13-51, fev. 2014

Cambridge Cambridge University Press 2014

Localização: ICMC - Inst. Ciên. Mat. Computação    (PROD-2455029 )(Acessar)

7
Material Type:
Artigo
Adicionar ao Meu Espaço

Uniform exponential dichotomy and continuity of attractors for singularly perturbed damped wave equations

Simone Mazzini Bruschi Jan W Cholewa; Alexandre Nolasco de Carvalho; Tomasz Dlotko

Journal of Dynamics and Differential Equations Netherlands v. 18, n. 3, p. 767-814, 2006

The Netherlands 2006

Acesso online. A biblioteca também possui exemplares impressos.

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Recursos Online (5)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (6)
  2. Livros  (1)
  3. Produções Técnicas  (1)
  4. Mais opções open sub menu

Autor/Criador 

  1. Cholewa, J  (4)
  2. Nascimento, M  (2)
  3. Bruschi, S  (1)
  4. Mais opções open sub menu

Data de Publicação 

De até

Buscando em bases de dados remotas. Favor aguardar.